MAUDE Adverse Event Report: CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

CHANGE HEALTHCARE CANADA COMPANY CHANGE HEALTHCARE CARDIOLOGY HEMO; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 15.1
Medical Device Problem Codes Human-Device Interface Problem (2949); Inadequate User Interface (2958)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After conducting a thorough investigation into the customer's use error, change healthcare has determined that all software functionality related to changing the uom was working as expected.However, change healthcare is analyzing whether the user interface design was effective enough to timely alert the user.
 
Event or Problem Description
Change healthcare cardiology hemodynamics provides hemodynamic calculations and formulas.The settings, such as unit of measurement (uom), for these formulas and calculations are configured in the change healthcare management console (chmc) and are designated by the site according to facility standards.In this event, the uom for the hemoglobin value, used as part of the hemodynamics formulas, was configured in the chmc as mmol/l (millimoles/liter).However, the clinical staff continued to manually enter the hemoglobin value as g/dl (grams/deciliter) without being aware of the changed configuration for the uom.No adverse heath consequences resulting from this issue were reported to change healthcare.

Brand Name
CHANGE HEALTHCARE CARDIOLOGY HEMO
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA  V6X 3G5
Manufacturer (Section G)
CHANGE HEALTHCARE CANADA COMPANY
10711 cambie road
richmond, british columbia V6X 3 G5
CA   V6X 3G5
Manufacturer Contact
jay sloman
10711 cambie road
richmond, british columbia V6X 3-G5
CA   V6X 3G5
MDR Report Key19844346
Report Number8022257-2024-00002
Device Sequence Number20495025
Product Code MWI
UDI-Device Identifier17540262100129
UDI-Public(01)17540262100129(10)150100
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K131497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date07/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown